Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi guys,

I posted on this forum last september I believe and just want to give an update. I took accutane for 4 months at 120mg a day. The only side effects I had were chapped lips and peeling skin. My face cleared up beautifully but not all of the acne was gone. Now Almost a year later, I'm on 160mg a day for 4 months. Even though I know what the side effects are going to be again, I can't wait till it starts working. Everyone that saw me couldn't believe how clear my face was.

I'm on day 3 and already starting to peel. Sort of feels good in away.

Share this post


Link to post
Share on other sites

Real quick, how much do you weigh? I way 160lbs and my dermatoligist has me on 120 a day. I'm getting some horrible skin peeling and redness @ the beginning of my 4th month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×